# SDR YENA200225

- Difficulty date: October 16, 2002
- Submitted: October 17, 2002
- Operation: Air carrier
- Aircraft: N537JB
- Make and model: Airbus A320-232
- Aircraft serial: 1785
- Aircraft time: 1,162 hours, 496 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, SMELLED ACRID ODOR, SEEMED TO BE STRONGER IN AFT CABIN. ODOR OCCURRED 3 TIMES IN RAPID SUCCESSION. RETURNED TO JFK.  PERFORMED INSPECTION OF LTV SYSTEM COMPONENTS, ALL SEATS SEB'S & WIRING HARNESS SEB'S & MRM RACK. AVIONIC INLET/EXHAUST MOTORS INSPECTION OF WIRING HARNESS, BOTH INLETS FOR PACKS. NO DEBRIS OR DAMAGE FOUND. CHECKED RECIRC FAN AND ALL COFFEEMAKERS, CHECKED FOR ODOR AND DAMAGE. ALL AREAS NORMAL, NO DEFECTS NOTED. THE ONLY DEFECT WAS EVIDENCE OF MID AFT COFFEEMAKER GROUND BAG BROKEN AND GRINDS ALL OVER. NO OTHER DEFECT. TEST FLIGHT ACCOMPLISHED COMPLETED, COULD NOT DUPLICATE REPORTED SYMPTOMS. NO UNFAMILIAR ODORS NOTICED. LTV FUNCTIONS NORMALLY AS WELL AS ALL OTHER A/C SYSTEMS.
